# SDR CALA2018031600923

- Difficulty date: March 15, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5370
- Condition: Corroded
- Location: Bs 650-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT, BS 650 - 655,  RBL 11 HAD TWO FASTNER HOLES CORRODED.  BLENDED THE CORROSION AND FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-00-53, REPAIR 1, FIG 201.
